| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 17-20

Special Issue: Papers of the International Conference on Mathematics and its Applications 2014 (ICMAA 2014), University College of Engineering, Villupuram, India

Guest editors: C. Ramachandran and R. Sudhesh


Dr. Chellakutti Ramachandran received his PhD (2007) in Department of Mathematics, Anna University, Chennai, Tamil Nadu, India. Since 2008, he has been working as Assistant Professor (SG), Department of Mathematics, University College of Engineering, Villupuram. He has published more than 40 research papers in various international and national journals. His research interests include complex analysis, geometric function theory and special functions.

Dr. Ramupillai Sudhesh received his PhD from the Indian Institute of Technology Madras, India in 2006. Currently he is working as a Assistant Professor (SG) in the Department of Mathematics, University College of Engineering, Anna University, Villupuram, India. He has also worked in National Institute of Technology Warangal (A.P.), and Vellore Institute of Technology Vellore, India. Dr. Sudhesh is author of more than 25 research papers published in international journals. His research interests include stochastic models in queueing theory, applied probability etc.


G. Sethuraman, K. Sankar
      Subdivision of wheel is graceful and cordial
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 17, 817-822
      http://dx.doi.org/10.12988/ijma.2015.5375

Sachin V. Bedre, S. M. Khairnar, B. S. Desale
      Nonlinear triple fixed and common triple coincidence fixed point theorems in partially ordered quasi-metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 17, 823-836
      http://dx.doi.org/10.12988/ijma.2015.5376

V. Kirshnamoorthy, D. Ezhilmaran
      Some properties of intuitionistic fuzzy H-ideals extension in \Gamma-hemiring
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 17, 837-846
      http://dx.doi.org/10.12988/ijma.2015.5377

C. Selvaraj, G. Thirupathi
      Certain generalization of the Noor functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 17, 847-855
      http://dx.doi.org/10.12988/ijma.2015.5378

V. Yegnanarayanan, B. Logeshwary
      On vertex coloring of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 17, 857-868
      http://dx.doi.org/10.12988/ijma.2015.5379

S. Vijayabalaji, P. Balaji
      MCDM method in cricket by rough matrix theory
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 18, 869-875
      http://dx.doi.org/10.12988/ijma.2015.5380

S. Sabarinathan, David C. Kumar
      Essentially isometric and essentially co-isometric weighted composition operators
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 18, 877-881
      http://dx.doi.org/10.12988/ijma.2015.5381

C. Selvaraj, S. Stelin
      On multivalent functions associated with fixed second coefficient and the principle of subordination
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 18, 883-895
      http://dx.doi.org/10.12988/ijma.2015.5382

G. Britto Antony Xavier, V. Chandrasekar, S. Gokulakrishnan
      Generalized Stirling numbers of third kind and its applications in number theory
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 18, 897-906
      http://dx.doi.org/10.12988/ijma.2015.5383

S. Kaleeswari, B. Selvaraj
      Certain higher order quasilinear delay difference equations
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 18, 907-915
      http://dx.doi.org/10.12988/ijma.2015.5384

C. Ramachandran, T. Soupramanien
      Estimate on the second Hankel determinant for generalised Srivastava linear operator whose derivative has a positive real part
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 19, 917-926
      http://dx.doi.org/10.12988/ijma.2015.5385

K. Meena, K. Sivakamasundari
      Separation axioms by \Delta*-closed sets in topological spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 19, 927-934
      http://dx.doi.org/10.12988/ijma.2015.5386

C. Ramachandran, D. Kavitha, S. Annamalai
      Fekete-Szego coefficient for the Komatu integral operator in unit disk
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 19, 935-945
      http://dx.doi.org/10.12988/ijma.2015.5387

R. Thamizharasi, R. Rajeswari
      Graceful and magic labelings on Cayley digraphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 19, 947-954
      http://dx.doi.org/10.12988/ijma.2015.5388

V. Chandrasekar, G. Britto Antony Xavier, R. Vijiyaraj
      Theory of generalized k-difference operator and its application in number theory
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 19, 955-964
      http://dx.doi.org/10.12988/ijma.2015.5389

B. Selvaraj, M. Raju
      Asymptotic and oscillatory behavior of certain second order neutral delay difference equations
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 20, 965-977
      http://dx.doi.org/10.12988/ijma.2015.5390

C. Ramachandran, L. Vanitha
      Certain aspect of subordination for a class of analytic function
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 20, 979-984
      http://dx.doi.org/10.12988/ijma.2015.5391

M. Kasthuri, K. Vijaya
      Some inclusion properties of starlike and convex functions associated with Hohlov operator
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 20, 985-992
      http://dx.doi.org/10.12988/ijma.2015.5392

B. Sripathy, P. Vijayaraju, G. Hariharan
      Chebyshev wavelet based approximation method to some non-linear differential equations arising in engineering
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 20, 993-1010
      http://dx.doi.org/10.12988/ijma.2015.5393

G. Sethuraman, N. Shanmugapriya
      A new class of k-equitable trees
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 20, 1011-1020
      http://dx.doi.org/10.12988/ijma.2015.5394


Journals | Books | Indexing and abstracting | Author guidelines | Open access